Applied Mathematics

Vol.2 No.6(2011), Paper ID 5309, 4 pages



Modified LS Method for Unconstrained Optimization


Jinkui Liu, Li Zheng



Copyright © 2011 Jinkui Liu, Li Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

J. Liu and L. Zheng, "Modified LS Method for Unconstrained Optimization," Applied Mathematics, Vol. 2 No. 6, 2011, pp. 779-782. doi: 10.4236/am.2011.26104.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.